# SDR DALA1100829864

- Difficulty date: November 23, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CTR FLOOR PANEL NR 3 HAS A CRACK IN RADIUS OF DOOR CUTOUT AREA.  REMOVED CRACK BY TRIMMING AREA.  NDT VERIFIED NO CRACK EXIST IAW NDT SPM 06-10-01. FABRICATED DOUBLER SEALED & INSTALLED REPAIR PARTS.  ALL WORK ACCOMPLISHED IAW EA98-201837 & SRM (51-10-3) (51-10-4) (51-30-1) (51-30-2) (51-20-00).
